Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

InDistress

Member
  • Total Reviews

    0
  • Content Count

    27
  • Joined

  • Last visited

Community Reputation

0 Neutral

About InDistress

  • Rank
    Junior Member

Recent Profile Visitors

719 profile views
  1. Thanks Shantelle I might make a appointment with my GP. Although propranolol seems to have a lot of side effects? Hairloss, low sex drive among them that's pretty scary. Also you guys say you have flushing and then your skin goes normal? Minocycline has turned my cheeks and a bit up to my nose, it's like a straight line permanently red. Is this the case for any of you guys? When I went to the derm she said it was fixed redness and only solution is laser, but my skin was never like this before
  2. So glad i found this thread i taught i was the only one with this problem. My doctor put me on minocycline and i used 100mg for a couple of months near the end of the treatment i noticed very bad flushing and excessive sweating ( one that has not been mentioned. watch out for it ) I used to not flush at all or sweat bad. I was referred to a derm who did nothing bascially. Is there anything to help the flushing? My cheeks are constanly red now yet this was never the case before taking the drug
  3. Thats good to hear Minocycline really does clear spots like crazy.
  4. im breaking out really bad at the moment too it sucks. Minocycline will help it wont make it worse heck it could even clear your completely Just give it time, i hate waiting as much as you do but there is nothing else we can do.
  5. Aw ok mines constantly flushed now like some people have naturally flushed cheeks all the time i don't but anyways good luck wit minocycline it takes a while to see results
  6. Lolz thats good Were your cheeks constanly red though ? I think mine will take a while longer to go if i stop taking mino
  7. Minocycline is supposed to have a anti inflammatory effect but i just didn't notice that. By the way my cheeks are constantly red now ( flushing ) since using minocycline and im thinking of stopping the meds. It took 4 months for your flushing to go you say ? :/
  8. On my expirence alone. Minocycline will get rid of spots but i still break out but not as bad what so ever. I don't know about you but also apart from spots i have alot of redish skin my doctor says it is just inflamed skin. Minocycline won't help this. If you just have spots but normal skin otherwise minocycline will GREATLY help you Also watch out for your cheeks starting to flush like crazy on this as many people have reported ( long term effect ) - damn you minocycline And also i have sta
  9. Hi i have been taking minocycline for around 8 weeks now and have noticed i have been sweating much more especially under my arms i cant wear t shirts anymore and also have bad facial flushing which i never had before. Are these side effects? I want to stop taking mino. What is the best way to wean off it ? Im on 2 tablets on 50MG twice a day.
  10. I drink on minocycline. You get drunk way easier and hangovers are worse but thats about it
  11. Hi i have been taking minocycline for around 8 weeks now and have noticed i have been sweating much more under my arms and also have bad facial flushing which i never had before. Are these side effects?
  12. It didnt help im off it now. i used it on my forehead and it kept burning my cheeks and nose area so im guessing it was a allergic reaction. Anyone know how long allergic reactions take to go as ive been stuck with red cheeks for 2 weeks now
×